Systèmes pluricanoniques sur l’espace des modules des courbes et diviseurs de courbes k-gonales
Séminaire Bourbaki : volume 1983/84, exposés 615-632, Astérisque no. 121-122  (1985), Talk no. 615, p. 7-24
@incollection{SB_1983-1984__26__7_0,
     author = {Cornalba, Maurizio},
     title = {Syst\`emes pluricanoniques sur l'espace des modules des courbes et diviseurs de courbes $k$-gonales},
     booktitle = {S\'eminaire Bourbaki : volume 1983/84, expos\'es 615-632},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {121-122},
     year = {1985},
     note = {talk:615},
     pages = {7-24},
     zbl = {0551.14014},
     mrnumber = {768951},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1983-1984__26__7_0}
}
Cornalba, Maurizio. Systèmes pluricanoniques sur l’espace des modules des courbes et diviseurs de courbes $k$-gonales, in Séminaire Bourbaki : volume 1983/84, exposés 615-632, Astérisque, no. 121-122 (1985), Talk no. 615, pp. 7-24. http://www.numdam.org/item/SB_1983-1984__26__7_0/

[1] S. Ju. Arakelov - Families of algebraic curves with fixed degeneracies, Math. USSR Izvestija 35 (1971), 1277-1301. | MR 321933 | Zbl 0248.14004

[2] E. Arbarello et M. Cornalba - Su una congettura di Petri, Comment. Math. Helvetici 56 (1981), 1-38. | MR 615613 | Zbl 0505.14002

[3] E. Arbarello et M. Cornalba - Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1981), 314-362. | MR 626954 | Zbl 0454.14023

[4] G. Castelnuovo - Numero delle involuzioni razionali giacenti sopra una curva di dato genere, Rendiconti R. Accademia Nazionale dei Lincei (4), 5 (1889), 130-133. | JFM 21.0668.01

[5] M.-C. Chang et Z. Ran - Unirationality of the moduli space of curves of genus 11, preprint.

[6] M.-C. Chang et Z. Ran - Unirationality of the moduli space of curves of genus 13, preprint.

[7] F. Enriques et O. Chisini - Teoria geometrica delle equazioni e delle funzioni algebriche, Bologna 1915, 1918, 1924, 1934. | JFM 51.0508.03

[8] E. Freitag - Der Körper der Siegelschen Modulfunktionen, Abh. Math. Sem. Univ. Hamburg. | MR 504112 | Zbl 0402.10028

[9] E. Freitag - Die Kodairadimension von Körpern automorpher Funktionen, J. Reine Angew. Math. 296 (1977), 162-170. | MR 492415 | Zbl 0366.10023

[10] W. Fulton - Hurwitz schemes and irreducibility of moduli of algebraic curves, Annals of Math. 90 (1969), 542-575. | MR 260752 | Zbl 0194.21901

[11] P. Griffiths et J. Harris - The dimension of the variety of special linear systems on a general curve, Duke Math. J. 47 (1980), 233-272. | MR 563378 | Zbl 0446.14011

[12] J. Harer - The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983), 221-239. | MR 700769 | Zbl 0533.57003

[13] J. Harris - On the Kodaira dimension of the moduli space of curves, II: The even genus case, à paraître aux Invent. Math. | MR 735335 | Zbl 0542.14014

[14] J. Harris et D. Mumford - On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), 23-86. | MR 664324 | Zbl 0506.14016

[15] S. Kleiman et D. Laksov - Another proof of the existence of special divisors, Acta Math. 132 (1974), 163-176. | MR 357398 | Zbl 0286.14005

[16] D. Mumford - Hirzebruch's proportionality principle in the non-compact case, Invent. Math. 42 (1977), 239-272. | MR 471627 | Zbl 0365.14012

[17] D. Mumford - Stability of projective varieties, L'Ens. Math. 24 (1977), 39-110. | MR 450272 | Zbl 0363.14003

[18] M. Reid - Canonical 3-folds, Journées de géométrie algébrique d'Angers, 1979 (A. Beauville ed.). | MR 605348 | Zbl 0451.14014

[19] B. Segre - Sui moduli delle curve poligonali e sopra un complemento al teorema di esistenza di Riemann, Math. Ann. 100 (1928), 537-551. | JFM 54.0685.01 | MR 1512501

[20] E. Sernesi - L'unirazionalitá della varietá dei moduli delle curve di genere dodici, Ann. Scuola Normale Sup. Pisa (4), 8 (1981), 405-439. | Numdam | Zbl 0475.14024

[21] F. Severi - Sulla classificazione delle curve algebriche e sul teorema di esistenza di Riemann I, Rendiconti R. Accademia Nazionale dei Lincei (5), 241 (1915), 877-888. | JFM 45.1375.02

[22] Y.-S. Tai - On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982) , 425-439. | MR 669424 | Zbl 0508.14038